Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On antibiotics for herpes under the eye. Feeling weak, not speaking properly. Suggestions?

my mother aged 65 has got the herpes under her left eye, spreading towards her forehead, she has been taking prescribed antibiotic for the last 6 days. the rash has started to dry since 2 days back. the problem now is that she is in a remort place. there are no doctors till 9 am tomorrow. there is a clinic with a nurse. she is feeling extremely week and unable to speak properly. I just got to know that, she has not been eating properly for the last 5 days due to heavy antibiotics. any suggestions please . YYYY@YYYY
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM
As such at this age the desire to eat decreases. It further decreases if there is illness or sickness. If at such age she is not taking any food or drink, she should be infused intravenous fluid by the nurse. Then she can begin orally slowly.
Hope it's clear.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor